Applied Mathematics & Information Sciences
The paper deals with several types of stochastic order affecting random variables and linear combinations of random variables. We study the problem of finding maximal expected utility for some functionals on insurance portfolios involving some additional (independent) randomization. Applications in policy limits and deductible are obtained, and some relationships with other actuarial main topics (comparison of copulas, individual and collective risk models, reinsurance contracts, etc.) are studied too.
Digital Object Identifier (DOI)
Bouhadjar, Meriem; Zeghdoudi, Halim; and Riad Remita, Mohamed
"On Stochastic Orders and their Applications: Policy Limits and Deductibles,"
Applied Mathematics & Information Sciences: Vol. 10:
4, Article 17.
Available at: https://digitalcommons.aaru.edu.jo/amis/vol10/iss4/17